MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAM CONTROL UNT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAM CONTROL UNT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200559S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the there was no image through the device during the surgery.Procedure was completed with a back-up device.No patient injury reported.
 
Additional Manufacturer Narrative
Investigator determined that there was a relationship found between the returned device and the reported incident.Complaint of live video output failure was confirmed.Cause of failure was a seating problem with the video input pcb and the video output pcb.Unit passed functional testing after the video input and output pcbs were reseated.The complaint investigation has concluded that this unit has exceeded its recommended service life limit and has succumbed to expected wear and tear.A visual inspection was performed on the product and no issue was observed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL CAM CONTROL UNT HIGH DEF 560P
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7345758
Report Number1643264-2018-00229
Device Sequence Number48435
Product Code GCJ
UDI-Device Identifier03596010609786
UDI-Public(01)03596010609786
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200559S
Device Catalogue Number72200559S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1